From local to global additive representation
Journal of Mathematical Economics , Volume 22 - Issue 6 p. 523- 545
This paper studies continuous additive representations of transitive preferences on connected subdomains of product sets. Contrary to what has sometimes been thought, local additive representability does not imply global additive representability. It is shown that the result can nevertheless be established under some additional connectedness conditions. This generalizes previous results on additive representations on (subsets of) product sets.
|ERIM Article Series (EAS)|
|Journal of Mathematical Economics|
|Organisation||Erasmus Research Institute of Management|
Chateauneuf, A, & Wakker, P.P. (1993). From local to global additive representation. Journal of Mathematical Economics, 22(6), 523–545. doi:10.1016/0304-4068(93)90002-3